JMI cover

Journal of Mathematical Inequalities

Volume: 13

Year: 2019


Issue: 1 (March, 2019)
Article number / DOI Authors / Title Pages Abstract Article
13-01 Aigerim Kalybay, Ryskul Oinarov, Ainur Temirkhanova: Integral operators with two variable integration limits on the cone of monotone functions 1–16 View View
13-02 Xiang Huang: Complete convergence and complete moment convergence for arrays of rowwise widely orthant dependent random variables and an application 17–36 View View
13-03 Ahmed Salem, Faris Alzahrani: Complete Monotonicity property for two functions related to the q-digamma function 37–52 View View
13-04 Changsen Yang, Yonghui Ren: A reverse of Young inequality 53–63 View View
13-05 Bin Chen, Weidong Wang: Some inequalities for the Lp-curvature images 65–76 View View
13-06 Chao-Ping Chen, József Sándor: On certain conjectures for the two Seiffert means 77–93 View View
13-07 Choonkil Park: The stability of an additive 1, ρ2)-functional inequality in Banach spaces 95–104 View View
13-08 Jadranka Mićić Hot, Yuki Seo: An interpolation of Jensen's inequality and its converses with applications to quasi-arithmetic mean inequalities 105–120 View View
13-09 Wen Wang, Xinquan Zhang: Properties of functions related to Hadamard type inequality and applications 121–134 View View
13-10 Qingfang Wu, Dejian Zhou, Lihua Peng: Martingale inequalities on Hardy-Lorentz-Karamata spaces 135–146 View View
13-11 Nicuşor Minculete, Radu Păltănea: Some improved inequalities in an inner product space 147–157 View View
13-12 Meimei Ge, Xin Deng: Complete moment convergence for weighted sums of extended negatively dependent random variables 159–175 View View
13-13 Meimei Ge, Wenhua Lv, Yongfeng Wu: On the complete moment convergence of weighted sums of ρ*-mixing random variables 177–185 View View
13-14 Lamei Chen, Kaiyong Wang, Miaomiao Gao, Yilun Dong: Probability inequalities for sums of WUOD random variables and their applications 187–203 View View
13-15 Silvestru Sever Dragomir, Mohamed Elmursi: Some results related to Bessel's inequality in inner product spaces 205–214 View View
13-16 Yong Zhang: An extension of the Davis-Gut law and Lai law 215–225 View View
13-17 Silvestru Sever Dragomir: Additive refinements and reverses of Young's operator inequality with applications 227–249 View View
13-18 Yongfeng Wu, Mingqing Zhai, JiangYan Peng: On the complete convergence for weighted sums of extended negatively dependent random variables 251–260 View View
13-19 Mohammad Hadi Eghtesadi Fard, M. H. Hooshmand: Inequalities arising from generalized Euler-Type constants motivated by limit summability of functions 261–274 View View
13-20 Julije Jakšetić, Đilda Pečarić, Josip Pečarić: Hybrid Zipf-Mandelbrot law 275–286 View View
13-21 Ilyas Ali, Abdul Shakoor, Abdur Rehman: More refinements of the operator reverse AM-GM inequality for positive linear maps 287–300 View View